Your Health. Your Family. Your Choice.
Administered by: Pharmacy Purchased by: ?
Life Threatening? No
Write-up: The vaccination went as expected the day after with fever and chills. But the second day after the vaccine I woke up with welts on my arms and legs the grew until they encompassed my legs fully and inner arms full. It spread to my entire body in big parts. The third day is spread to everywhere it hadnt the first (chest, stomach, outer arms, feet and hands). But it swelled my hands to the point that I can''t make a fist. The fourth day the welts and rash cleared up everywhere else but I woke up with it on my feet and they swelled to the point where I can''t walk today. So day 3 it swelled my hands and day 4 is swelled my feet but its going away within a 24 hrs period. I am currently unable to use pens and small objects in my hands to hold due to the swelling. I am also unable to walk. The ER says to wait it out because its an allergic reaction and I intend to. But even the pharmacy said that out of their 9000 patients done i have been the only one thst has had a worse adverse effect on the second dose. Nothing occurred on the first dose, just the second. I hsvebeen taking benadryl and tylonol but they don''t seem to do much ut just is taking time, but there has been no improvement on my hands or feet.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166